Hi. I’ve got autoimmune thyroid. Hashimoto. I’ve been on Levothyroxine for 11 years and a antibiotic Erythromycin for 10 years. Recently, for some unexplained reason, each time I take my Levothyroxine 75mcg or even reducing to 50mcg. My body feels like it’s shutting down. I get a very heavy feeling in my limbs. This then makes me struggle to walk or sit up. It has effected my whole body with varying degrees. My face has dropped on one side I couldn’t speak properly just slurring. I’ve been in and out of hospital with no solution. Now they are saying I could have functional disorder. I believe this is code for given up on you. My thyroid has been within range and ok. recently I stopped Levothyroxine and went solo for 10 days I felt great but then my TSH raised the day I took Levothyroxine again I came crashing down again and ended up in A&E again with no outcome from NHS I then tried NDT 60mcg Dr said take 1 grain I was on 75mcg Levothyroxine Dr said 1 grain was equivalent I felt equally as bad if not worse on NDT I’ve recently found out that 1 grain 60mg = 100 Levothyroxine??? Now I’m back on Levothyroxine 50mcg going low and slow but still crippling me that I cannot function properly anymore
I normally work full time and have for 44 years Now I’m housebound
Any ideas please ??
Has anyone had similar issues please.